Some finite integrals involving R-function
Portugaliae mathematica, Tome 31 (1972) no. 1, pp. 31-40
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_1972__31_1_115161,
author = {Kalla, S.L.},
title = {Some finite integrals involving {R-function}},
journal = {Portugaliae mathematica},
pages = {31--40},
year = {1972},
volume = {31},
number = {1},
mrnumber = {0304725},
zbl = {0244.33005},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1972__31_1_115161/}
}
Kalla, S.L. Some finite integrals involving R-function. Portugaliae mathematica, Tome 31 (1972) no. 1, pp. 31-40. http://geodesic.mathdoc.fr/item/PORMA_1972__31_1_115161/